# SDR A6WA2017092245293

- Difficulty date: September 18, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 37,013 hours, 34,937 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3167115
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WOULD NOT PROPERLY CLOSE.  FOUND DOOR HINGE WORN.    R & R THE PAX DOOR HINGE IAW SRM 53-21-23.
